MathSciNet Relay Station
MathSciNet bibliographic data
MR1312050 (96f:47004) 47A10 (47A53 47A56)
Mbekhta, Mostafa On the generalized resolvent in Banach spaces. J. Math. Anal. Appl. 189 (1995), no. 2, 362–377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement